# SDR SWAA2015121847275

- Difficulty date: December 15, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 59,398 hours, 34,861 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12011
- Part serial: 0221
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING WOULD NOT EXTEND.  RECYCLED GEAR HANDLE & EXTENDED MANUALLY.  R & R NLG LOCK ACTUATOR PART MM.
